# SDR UALA2013021800908

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE, SHEAR TIE CORRODED, ON AFT SIDE OF BS 1307 WEB, BETWEEN STR 38L-STR 37L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED SHEAR TIE AND FABRICATED A NEW SHEAR TIE AND INSTALLED PER BAC DWG 140T2102, REV C AND SRM 51-40-2.
